Infinitely many solutions for the $p(x)$-Laplacian equations without (AR)-type growth condition

Volume 105 / 2012

Chao Ji, Fei Fang Annales Polonici Mathematici 105 (2012), 87-99 MSC: Primary 35J60; Secondary 58E30. DOI: 10.4064/ap105-1-8


Under no Ambrosetti–Rabinowitz-type growth condition, we study the existence of infinitely many solutions of the $p(x)$-Laplacian equations by applying the variant fountain theorems due to Zou [Manuscripta Math. 104 (2001), 343–358].


  • Chao JiDepartment of Mathematics
    East China University of Science and Technology
    200237 Shanghai, China
  • Fei FangSchool of Mathematical Sciences
    Xiamen University
    361005 Xiamen, China

Search for IMPAN publications

Query phrase too short. Type at least 4 characters.

Rewrite code from the image

Reload image

Reload image